# SDR ASAA11510375

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 14,861 hours, 4,457 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ON PRESSURIZATION PANEL.  VERIFIED AUTO FAIL AND ALTN LIGHTS ON.  LIGHTS EXTINGUISHED BY SELECTING MANUAL AND RETURNING TO AUTO.  GROUND VERIFICATION NORMAL BOTH PRESSURE CONTROLLERS OK FOR SERVICE REF MM 21 31 0.
